# SDR 99ZZZX2268

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N273RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 097
- System (JASC): 2430 · DC Generating System
- Part: Contactor
- Part number: S3092
- Condition: Inoperative
- Location: Rt Generator
- Part time: 365 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR WOULD NOT LOAD SHED DURING TEST.  REPLACED GLC WITH NEW.  OPS TEST NORMAL.
